# SDR SWAA081314

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 3,887 hours, 2,278 cycles
- Engine: Cfmint CFM567B22
- Engine time: 3,887 hours, 2,278 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3730
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT ACCOMPANIED BY A VIBRATION.  TROUBLESHOT ENGINE, REMOVED AND REPLACED HMU AND ENGINE DRIVE FUEL PUMP PER MM.
